Impf-Info - der blog

Font size: +

Tödliche Myokarditis nach mRNA-Impfstoff - Spike-Protein des Impfstoffs in Gefäßwänden nachweisbar - ein weiterer anekdotischer Einzelfall

Anekdotischer Einzelfallbericht über einen 55-Jährigen, der vier Monate nach einer mRNA-Impfung verstarb. 

Die Autopsie zeigte als Todesursache einen Herzinfarkt und eine lymphozytäre Myokarditis. In den Gefäßwänden konnte Spike-Protein von SARS-CoV-2, nicht aber das für eine eventuelle Covid-Infektion typische Nukleokapsid-Protein nachgewiesen werden. 

Der Autor des Papiers macht daher die mRNA-Impfung für das nachgewiesene Spike-Protein verantwortlich.

...

A Case Report: Acute Myocardial Infarction, Coronal Arteritis and Myocarditis after BNT162b2 mRNA Vaccination against Covid-19[v1] | Preprints

This is a case study of a 55-year-old patient who died four months after receiving the mRNA-vaccine BNT162b2 (Pfizer-BioNTech) against COVID-19 as a second dose, following an initial vaccination with the ChAdOx1 nCov-19 vector vaccine (AstraZeneca) two months earlier. The autopsy diagnosis revealed general atherosclerosis. The histopathologic analyses of cardiac tissue demonstrated the presence of a thrombus occluding the right coronary artery (RCA) without evidence of plaque rupture. As a substitute trigger of clotting, the RCA presented with characteristics of acute lymphocytic vasculitis that extended to vasa vasorum in the adventitia and vessels in adjacent adipose tissue. Microthrombi were occasionally detected in these small vessels. It was obvious that lymphocytic myocarditis had been a chronic ongoing process temporally distinct from acute myocardial infarction. The myocardium contained patchworks of fibrotic areas alongside foci of displaying acute inflammation and fresh myocyte damage. SARS-CoV-2 Spike protein, but not nucleocapsid protein was sporadically detected in vessel walls by immunohistochemical assay. The cause of death was determined to be acute myocardial infarction and lymphocytic myocarditis. These findings indicate that myocarditis, as well as thrombo-embolic events following injection of spike-inducing gene-based vaccines, are causally associated with a injurious immunological response to the encoded agent. Because of the fact that the immune response to a first gene-based vaccination is very low in comparison with the immune response to the second vaccination, the found adverse events has rather to be attributed to the mRNA-based second vaccination as to the initial vector-based one.
Covid-Impfungen bei Kindern - die nächste Studie -...
Covid-Impfung jährlich? Die nächste Verschwörungst...

By accepting you will be accessing a service provided by a third-party external to https://impf-info.de/